# SDR ASOA202002147506

- Difficulty date: February 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 41,240 hours, 31,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580507
- Condition: Inoperative
- Location: Rows 23-24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FLOOR AISLE PATH LIGHT AT ROW 23 AND 24 WAS FOUND INOP. MX REMOVED AND REPLACED FLOOR AISLE EMERGENCY PATH LIGHT AT ROW 23 AND 24 WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 2/12/2020.
